# SDR UALA2010063002322

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 55,760 hours, 20,006 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

R FWD EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN - DOOR.  CREW COMMENTS: FWD RT OVERWING EMERG EXIT DOOR OPEN ECAM DURING EARLY TAKEOFF ROLL.  ABORTED.  REPEAT GRIPE.  ADJUSTED BRACKET PANEL ATTACHES TOO, FOR A SECURE FIT.  TAKEOFF ROLL AT 20 KNOTS, BRAKE TEMP NORMAL, OK PER REF MM.
